# SDR COMA9710208

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12005807007
- Condition: Corroded
- Location: Cabin Floor
- Part time: 13,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TASK 5310-131/132-O1I, THE CABIN DOOR FLOOR SUPPORT FORWARD CENTER OMEGA BEAM WAS FOUND DAMAGED IN THREE PLACES, 1) CORROSION, 2) SMALL CRACK, 3) HOLE CAUSED BY CARPET TRIM SCREW IMPROPERLY INSTALLED.  THE OMEGA BEAM WAS REPAIRED PER AERODESIGN REPORT NR 2181-3, REV. IR, 3-24-97.
